# SDR AALA201605069005

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,408 hours, 26,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT AFT SLIDE WILL NOT ARM, ECAS MSG.  CLEANED  DEBRIS FROM ARM  & DISARM MECHANISM & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-71-00.
